# SDR ABXA20120201279

- Difficulty date: February 1, 2012
- Submitted: March 4, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300174
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 38 CORRODED AT STA 440 AND CRACKED AT FWD END STA 434.  REPLACED SECTION OF STR 38R  P/N 143T3001 BY SPLICING NEW SECTION OF P/N 143T3001 FROM STA 434 TO STA 464 USING PN BAC1498-203 REPAIR MATERIAL IAW BOEING B767-200 SRM 53-00-03 & BOEING DWG 143T3220.  AIRCRAFT WAS GROUNDED.
